# SDR HALA0800547

- Difficulty date: April 26, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 23,335 hours, 4,522 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB, RT FMC FAIL, NO HISTORY FOUND ON FMS TIMED OUT RESELECT MESSAGE ON FMC CDU SCRATCH PAD REFERENCE FIM 34-61-00, ALL STEPS COMPLIED WITH NO FAULTS NOTED.  ALL STEPS SATISFACTORY BOTH FMC OPERATION SATISFACTORY.  OK FOR SERVICE.
